# SDR ASAA2014070408568

- Difficulty date: July 4, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 29,199 hours, 8,722 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LOWER SKIN CRACKED AT STAB STA 129.50, *DOT INSTALLED*.  ACFT GROUNDED. REMOVED LT HORIZONTAL STABILIZER L/E AND TIP IAW AMM 27-41-21-000-801.  REPAIRED SKIN CRACK AT STABILIZER STA 129.50 IAW SRM 55-10-01-2R-11, REPAIR 11.  REINSTALLED L/E AND TIP IAW SRM 27-41-21-000-801.
